# SDR SWAA2013111822537

- Difficulty date: November 1, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545805
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB CORRODED AT STATION 500B, BETWEEN STRINGER 28R & STRINGER 27R.  R & R WEB IAW SRM.
